Electron. J. Diff. Equ., Vol. 2011 (2011), No. 156, pp. 1-11.

Growth of solutions to linear differential equations with analytic coefficients of [p,q]-order in the unit disc

Benharrat Belaidi

In this article, we study the growth of solutions to complex higher-order linear differential equations in which the coefficients are analytic functions of [p,q]-order in the unit disc.

Submitted August 4, 2011. Published November 18, 2011.
Math Subject Classifications: 34M10, 30D35.
Key Words: Linear differential equations; analytic function, [p,q]-order.

Show me the PDF file (236 KB), TEX file, and other files for this article.

Benharrat Belaïdi
Department of Mathematics
Laboratory of Pure and Applied Mathematics
University of Mostaganem (UMAB)
B. P. 227 Mostaganem, Algeria
email: belaidi@univ-mosta.dz

Return to the EJDE web page